# SDR V0XD20160525107

- Difficulty date: May 23, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 33,112 hours, 24,368 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: CC670386011
- Part serial: 10064
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE LOBES 11, 25, & 27 HAVE GOUGES.  REPAIRED HINGE LOBES IAW REO 670-52-11-511 TYPE 1 REV A DATED 06 MAR 2013.  WO 80406 & WC 8069.
